Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-3 of 3)

Items/Page:    Sort:
The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance [期刊论文]
Applied Mathematics Letters, 2017, 卷号: 64, 页码: 119-124
Zhang, Quanguo;  Sun, Hong-Rui;  Li, Yaning
View/Download:71/0
 
Variational approach for Sturm-Liouville boundary value problems on time scales [期刊论文]
Journal of Applied Mathematics and Computing, 2011, 卷号: 36, 期号: 1-2, 页码: 219-232
Zhang, Quan-Guo;  Sun, Hong-Rui
View/Download:9/0
 
Existence of positive solutions for a third order ordinary differential system [期刊论文]
International Journal of Dynamical Systems and Differential Equations, 2009, 卷号: 2, 期号: 3-4, 页码: 280-290
Wang, Cai-Xun;  Sun, Hong-Rui;  Wang, Fang
View/Download:5/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace